Back pain, although common, can be due to a variety of reasons associated with spinal issues, disc problems, muscular pain, skin inflammation, etc. It is important to address it quickly as it can be a debilitating condition.
All the answers published on this website are written by verified Native and Traditional Care Experts. The Content has been moderated by the iCliniq Content Review Team before publication. Post your health questions on iCliniq-Native Care by choosing the right Native Care Specialty and get them answered. Your queries will be answered 24/7 by top Native Care Experts from iCliniq-Native Care.
Query: Hi doctor, I have been practicing yoga intensely for about three months. But in the past few weeks, I have had lower back pain, particularly in the spinal region, which increases while practicing kapotasana and back bending. Massaging that particular region has increased the pain a bit, and now it s... Read Full »
Answer: Hello, Welcome to icliniq.com. I understand your concern. It would be best if you always practiced yoga slowly and consciously with breathing. If not, you will end up with a muscle sprain. Before starting an intense practice, always do loosening exercises and stretching before practicing asanas. It ... Read Full »
Query: Hello doctor, I have neck pain and back pain. Allopathy says I have disc prolapse and pinched nerve but Ayurvedic doctor said nothing. He has suggested Gorochanadi Guggulu tablet. I am afraid of taking this medicine. Please give me suggestions. Read Full »
Answer: Hi, Welcome to icliniq.com. Neck and back pain mostly occurs due to disc prolapse, disc compression, etc. It happens due to injuries, sitting and laying in the wrong posture. In this condition needs Basti therapy along with oral medicines. Gorochanadi Gutika is mostly used in respiratory disorders... Read Full »
Query: Hello doctor, My husband is suffering from lower back pain. If he stands for more than five minutes, his legs start shaking and he has to sit. He also underwent an angioplasty six years back and is under medication. Can he take Ksheera bala tablets for his condition? Read Full »
Answer: Hi, Welcome to icliniq.com. The low back pain is very common due to the strain of the muscles, ligaments or tendons connected to the backbones or vertebrae. Sometimes it is due to an intervertebral disc prolapse or compression of nerves. When muscles unable to hold weight they causes severing. Thi... Read Full »
Query: Hello doctor, I feel back pain on my left side and sometimes sperm discharging when I pee. I have taken many kinds of medicine like Jivan Porush. Now going to use Confido. Can you suggest me some good medicine? I am 24, 5'8", weight 110.23 Ibs. Read Full »
Answer: Hi, Welcome to icliniq.com. As you mentioned in your complaints that you have left side back pain. In this concern, I would like to say that it may be due to constipation, colitis, injuries in the backbone, renal stone, etc. It can be managed. Sperm discharge issue occurs while defecation or other... Read Full »
Query: Hi doctor, I am 30 years old and for the past eight months, I have been suffering from weakness, lower back pain, and muscle twitches. I have been masturbating for over 10 years and I have noticed I feel these symptoms more after I masturbate. I feel my legs are not strong enough, standing for a lon... Read Full »
Answer: Hello, Welcome to icliniq.com. I just read your query. See if all of your investigations are normal then it will not be a serious issue. However, if you are feeling all these symptoms due to masturbation then, first of all, try to control the excessive urge to masturbate. However, masturbation is ... Read Full »
Query: Hello doctor, Gender male, age - 51, height- 167, weight- 74.8, latest BP - 140/90, presently no medication, slight neck and back pain, attached latest report. Read Full »
Answer: Hello, Welcome to icliniq.com. I just read your query and saw the attached file (attachment removed to protect patient identity). Your cholesterol level, uric acid level are increased. Along with this your TSH level is also decreased which is indicative of hyperthyroidism. I am advising you medici... Read Full »